# SDR CA040403001

- Difficulty date: March 31, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2464218E01
- Condition: Punctured
- Location: Lt Wheel Well
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OFF THE RUNWAY HYD 2 LOW PRESSURE CAUTION POSTED ON EICAS.  PRESSURE SHOWED BETWEEN 100-300 PSI.  MAINTENANCE FOUND THE RT IB GROUND SPOILER EXTENSION FLEX LINE P/N AE2464218E0164 IN THE GEAR WELL RUPTURED.  THE LINE WAS FOUND TO BE CHAFFING ON THE WING BOX STRUCTURE UNDER THE COVER ASSEMBLY P/N 600-31594-15.
